# SDR AALA201811149024

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,757 hours, 9,059 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - AIRCRAFT IN BASE MAINTENANCE.  FO WINDOW WHEN CLOSING THE LAST REVOLUTIONS ARE HARD TO ROTATE.  MAINTENANCE ADJUSTED CRANK MECHANISM IAW 56-11-02. CLOSING ACTION SMOOTH, SPRING BACK WITHIN AMM LIMITS.
